# SDR UPS05845619

- Difficulty date: October 5, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 210
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-BAG BIN, L28L SPLICE FITTING CRACKED STA 210.  REMOVED CRACKED SPLICE FITTING AT STA 210 L28L IAW SRM 51-1-20D.  FABRICATED AND INSTALLED LONGERON SPLICE FITTING AT STA 210 L28L IAW DWG 4653726 ANG SRM 51-3-2, AND SRM 51-1-20D.
